Alert archive / New Mexico / Wind Advisories in 2023

Wind Advisory 3, NWS Albuquerque, NM

January 9, 20239 counties in New Mexico

NWS Albuquerque, NM issued this wind advisory at Jan 9, 2023, 2:43 PM MST for 9 counties in New Mexico. It took effect at Jan 10, 2023, 3:00 AM MST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jan 9, 2023, 2:43 PM MST (21:43 UTC)
In effect from
Jan 10, 2023, 3:00 AM MST
Expired
Jan 10, 2023, 5:00 PM MST
In force
14 hr
Issued by
NWS Albuquerque, NM

Counties Colfax County, NM, Guadalupe County, NM, Mora County, NM, Quay County, NM, Rio Arriba County, NM, San Miguel County, NM, Santa Fe County, NM, Taos County, NM, Torrance County, NM

The radar

The Albuquerque radar (KABX), 158 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2023-01-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2023-01-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3948 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

296 
WWUS75 KABQ 092143
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
243 PM MST Mon Jan 9 2023

NMZ213>215-101100-
/O.NEW.KABQ.WI.Y.0003.230110T1000Z-230111T0000Z/
/O.NEW.KABQ.HW.A.0001.230111T1500Z-230112T0100Z/
Northern Sangre de Cristo Mountains-Southern Sangre de Cristo
Mountains-East Slopes Sangre de Cristo Mountains-
243 PM MST Mon Jan 9 2023

...WIND ADVISORY IN EFFECT FROM 3 AM TO 5 PM MST TUESDAY...
...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH 
WEDNESDAY AFTERNOON...

* WHAT...For the Wind Advisory, west winds 25 to 35 mph with gusts 
  up to 55 mph expected. For the High Wind Watch, west winds 30 to 
  40 mph with gusts up to 60 mph possible.

* WHERE...Sangre de Cristo Mountains.

* WHEN...For the Wind Advisory, from 3 AM to 5 PM MST Tuesday. For 
  the High Wind Watch, from Wednesday morning through Wednesday 
  afternoon.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

NMZ212-221-223-226-228-229-231>237-239-240-101100-
/O.NEW.KABQ.HW.A.0001.230111T1500Z-230112T0100Z/
Glorieta Mesa Including Glorieta Pass-Sandia and Manzano
Mountains including Edgewood-Central Highlands-South Central
Mountains-Far Northeast Highlands-Northeast Highlands-Harding
County-Eastern San Miguel County-Guadalupe County-Quay County-
Curry County-Roosevelt County-De Baca County-Eastern Lincoln
County-Southwest Chaves County-
243 PM MST Mon Jan 9 2023

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH 
WEDNESDAY AFTERNOON...

* WHAT...West winds 30 to 45 mph with gusts up to 65 mph possible.

* WHERE...This includes most areas along and east of the Central 
  Mountain Chain.

* WHEN...From Wednesday morning through Wednesday afternoon.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles on north to south oriented roadways.

* ADDITIONAL DETAILS...If holiday decorations are still displayed 
  outside, gusty winds on Wednesday could damage or blow these 
  decorations away.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

34
2 follow-up statements
431 
WWUS75 KABQ 100939
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
239 AM MST Tue Jan 10 2023

NMZ223-229-232>234-102200-
/O.EXB.KABQ.WI.Y.0003.230110T1700Z-230111T0000Z/
/O.CON.KABQ.HW.A.0001.230111T1500Z-230112T0100Z/
Central Highlands-Northeast Highlands-Eastern San Miguel County-
Guadalupe County-Quay County-
239 AM MST Tue Jan 10 2023

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 5 PM MST THIS 
AFTERNOON...
...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH 
WEDNESDAY AFTERNOON...

* WHAT...For the Wind Advisory, west winds 25 to 35 mph with gusts 
  up to 50 mph expected. For the High Wind Watch, west winds 30 to 
  40 mph with gusts up to 60 mph possible.

* WHERE...Central Highlands, Guadalupe County, Quay County, Eastern 
  San Miguel County, and Northeast Highlands.

* WHEN...For the Wind Advisory, from 10 AM this morning to 5 PM MST 
  this afternoon. For the High Wind Watch, from Wednesday morning 
  through Wednesday afternoon.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles on north to south oriented roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

NMZ213>215-102200-
/O.CON.KABQ.WI.Y.0003.230110T1000Z-230111T0000Z/
/O.CON.KABQ.HW.A.0001.230111T1500Z-230112T0100Z/
Northern Sangre de Cristo Mountains-Southern Sangre de Cristo
Mountains-East Slopes Sangre de Cristo Mountains-
239 AM MST Tue Jan 10 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...
...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH 
WEDNESDAY AFTERNOON...

* WHAT...For the Wind Advisory, west winds 30 to 35 mph with gusts 
  up to 55 mph expected. For the High Wind Watch, west winds 30 to 
  40 mph with gusts up to 65 mph possible.

* WHERE...Sangre de Cristo Mountains.

* WHEN...For the Wind Advisory, until 5 PM MST this afternoon. For 
  the High Wind Watch, from Wednesday morning through Wednesday 
  afternoon.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles on north to south oriented roadways. 
  Areas of blowing snow on Wednesday will limit visibility to less 
  than one mile at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

NMZ212-221-226-228-231-235>237-239-240-102200-
/O.CON.KABQ.HW.A.0001.230111T1500Z-230112T0100Z/
Glorieta Mesa Including Glorieta Pass-Sandia and Manzano
Mountains including Edgewood-South Central Mountains-Far
Northeast Highlands-Harding County-Curry County-Roosevelt County-
De Baca County-Eastern Lincoln County-Southwest Chaves County-
239 AM MST Tue Jan 10 2023

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH 
WEDNESDAY AFTERNOON...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph possible.

* WHERE...Sandia and Manzano Mountains including Edgewood, Glorieta 
  Mesa Including Glorieta Pass, South Central Mountains, Far 
  Northeast Highlands, Harding County, Curry County, Roosevelt 
  County, De Baca County, Eastern Lincoln County, and Southwest 
  Chaves County.

* WHEN...From Wednesday morning through Wednesday afternoon.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles on north to south oriented roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

11
978 
WWUS75 KABQ 102114
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
214 PM MST Tue Jan 10 2023

NMZ213>215-110100-
/O.UPG.KABQ.HW.A.0001.230111T1500Z-230112T0100Z/
/O.NEW.KABQ.HW.W.0001.230111T1500Z-230112T0100Z/
/O.CON.KABQ.WI.Y.0003.000000T0000Z-230111T0000Z/
Northern Sangre de Cristo Mountains-Southern Sangre de Cristo
Mountains-East Slopes Sangre de Cristo Mountains-
214 PM MST Tue Jan 10 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...
...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 6 PM MST WEDNESDAY...

* WHAT...For the Wind Advisory, west winds 25 to 35 mph with gusts 
  up to 50 mph. For the High Wind Warning, west winds 30 to 40 mph 
  with gusts up to 60 mph expected.

* WHERE...Sangre de Cristo Mountains.

* WHEN...For the Wind Advisory, until 5 PM MST this afternoon. For 
  the High Wind Warning, from 8 AM to 6 PM MST Wednesday.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles on north to south oriented roadways. 
  Areas of blowing snow on Wednesday will limit visibility to less 
  than one mile at times.

* ADDITIONAL DETAILS...If holiday decorations are still displayed 
  outside, gusty winds on Wednesday could damage or blow these 
  decorations away.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

&&

$$

NMZ223-229-232>234-110100-
/O.UPG.KABQ.HW.A.0001.230111T1500Z-230112T0100Z/
/O.NEW.KABQ.HW.W.0001.230111T1500Z-230112T0100Z/
/O.CON.KABQ.WI.Y.0003.000000T0000Z-230111T0000Z/
Central Highlands-Northeast Highlands-Eastern San Miguel County-
Guadalupe County-Quay County-
214 PM MST Tue Jan 10 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...
...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 6 PM MST WEDNESDAY...

* WHAT...For the Wind Advisory, west winds 25 to 35 mph with gusts 
  up to 50 mph. For the High Wind Warning, west winds 35 to 45 mph 
  with gusts up to 65 mph expected.

* WHERE...Central Highlands, Guadalupe County, Quay County, Eastern 
  San Miguel County, and Northeast Highlands.

* WHEN...For the Wind Advisory, until 5 PM MST this afternoon. For 
  the High Wind Warning, from 8 AM to 6 PM MST Wednesday.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles on north to south oriented roadways.

* ADDITIONAL DETAILS...If holiday decorations are still displayed 
  outside, gusty winds on Wednesday could damage or blow these 
  decorations away.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

&&

$$

NMZ212-221-226-228-231-235>237-239-240-110100-
/O.UPG.KABQ.HW.A.0001.230111T1500Z-230112T0100Z/
/O.NEW.KABQ.HW.W.0001.230111T1500Z-230112T0100Z/
Glorieta Mesa Including Glorieta Pass-Sandia and Manzano
Mountains including Edgewood-South Central Mountains-Far
Northeast Highlands-Harding County-Curry County-Roosevelt County-
De Baca County-Eastern Lincoln County-Southwest Chaves County-
214 PM MST Tue Jan 10 2023

...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 6 PM MST WEDNESDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph possible.

* WHERE...Sandia and Manzano Mountains including Edgewood, Glorieta 
  Mesa Including Glorieta Pass, South Central Mountains, Far 
  Northeast Highlands, Harding County, Curry County, Roosevelt 
  County, De Baca County, Eastern Lincoln County, and Southwest 
  Chaves County.

* WHEN...From 8 AM to 6 PM MST Wednesday.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles on north to south oriented roadways.

* ADDITIONAL DETAILS...If holiday decorations are still displayed 
  outside, gusty winds on Wednesday could damage or blow these 
  decorations away.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

&&

$$

NMZ222-224-227-230-238-110100-
/O.NEW.KABQ.WI.Y.0004.230111T1500Z-230112T0100Z/
Estancia Valley-South Central Highlands-Johnson and Bartlett
Mesas Including Raton Pass-Union County-Chaves County Plains-
214 PM MST Tue Jan 10 2023

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM MST WEDNESDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Estancia Valley, South Central Highlands, Johnson and 
  Bartlett Mesas Including Raton Pass, Union County, and Chaves 
  County Plains.

* WHEN...From 8 AM to 6 PM MST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

34

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jan 9, 10:29 AM MST, 4 hours 14 minutes earlier.

Area forecast discussion, Jan 9, 10:29 AM MST, 4 hours 14 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1029 AM MST Mon Jan 9 2023

...New AVIATION...

.SYNOPSIS...
Issued at 217 AM MST Mon Jan 9 2023

Monday and Tuesday will be tranquil with temperatures 5-15 degrees
above average. A storm system will graze northern New Mexico on
Wednesday, bringing snow to the northern mountains, high winds to
the eastern plains, and cooler temperatures statewide. Mostly clear
skies and warmer than average temperatures will prevail Thursday
through Saturday. Precipitation chances increase on Sunday as
Pacific moisture pushes into the region.

&&

.SHORT TERM...
(Today through Tuesday)
Issued at 217 AM MST Mon Jan 9 2023

Mostly sunny skies this morning will give way to waves of thicker
cirrus as high level moisture increases ahead of a powerful storm
system moving into CA. Flow aloft will become zonal and strengthen
mt wave action along the central mt chain. Westerly winds will not
be significant with periodic gusts near 30 mph along the east slopes
and adjacent high plains. Temps will trend a couple degrees warmer
with many areas 5 to 10F above normal. Winds aloft increase further
tonight with mt waves amplifying along the central mt chain. Gusts
may approach 40 mph at times along the immediate east slopes of the
Sangre de Cristo Mts. Min temps will trend several degrees warmer
with downslope flow and more high clouds.

A fast-moving upper level shortwave will race across NM on Tuesday
with more high cloud cover and stronger winds. Westerly winds will
gusts to between 35 and 50 mph at times along the Sangre de Cristo
Mts. Winds will spread to the I-40 corridor of eastern NM thru the
afternoon but confidence on duration and coverage may limit the need
for a Wind Advisory. Max temps will trend a few degrees warmer with
a few areas across the eastern plains near 15 to 20F above normal.

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 217 AM MST Mon Jan 9 2023

Breezy to windy conditions Tuesday afternoon will die down overnight
as the jet max moves eastward into Texas. A storm system will impact
the state on Wednesday, bringing snow to the northern mountains and
high winds to the eastern plains. A negatively tilted trough over
the Great Basin will tilt more neutrally as it moves over New Mexico
on Wednesday. As it does so, the upper-level jet max will weaken as
it rounds the base of the trough. In recent model runs, 700 mb winds
have trended down a bit and the storm track has shifted further
north. The development of a lee side low in southeast Colorado will
help to create windy to very windy conditions from the central
mountains eastward on Wednesday afternoon. There is still some
disagreement on the strength of the winds, but max gusts have
trended upward as models get into better agreement on the storm
track. Given the recent dry conditions on the eastern plains, patchy
blowing dust creating reduced visibility is possible where winds are
strongest. The storm will also advect in enough Pacific moisture to
squeeze out a few inches of snow in the northern mountains, with the
Tusas favored given the southwest flow and location of the
baroclinic zone. While snow accumulations in the Sangre de Cristo
mountains will be light, the strong winds that develop Wednesday
afternoon may create areas of blowing snow.

Ridging will move in behind the trough on Thursday, allowing for
warming and clearing. The quiet and seasonably warm weather will
last until Sunday when guidance agrees that troughing over the
Pacific will finally move inland over the Intermountain West. This
will allow for Pacific moisture to penetrate inland into New Mexico
and result in increasing precipitation chances early next week.

&&

.AVIATION...
(18Z TAFS)
Issued at 1027 AM MST Mon Jan 9 2023

VFR conditions are expected for the next 24 hours. Breezy westerly
winds are expected along and east of the Central Mountain Chain
this afternoon, especially in a corridor from KCQC/KLVS east-
southeast to KCVS where gusts near 25kt are likely. Stronger wind
gusts are likely over the Sangre de Cristo Mountains overnght.
LLWS may develop at KLVS overnight as a result of the higher
winds aloft. Otherwise, high clouds will continue to move in and
increase from the northwest.

&&

.FIRE WEATHER...
Issued at 217 AM MST Mon Jan 9 2023

Mild and dry conditions will persist today and Tuesday with breezy
to locally windy conditions in the high terrain and parts of eastern
NM. A storm system approaching from the west will bring strong winds
to eastern NM Wednesday with gusts of 55 to 65 mph possible. Despite
Min RH above 15%, very dry antecedent fuel conditions has generated
RFTI values of 4+ across much of eastern NM Wednesday. Winds may be
strong enough Tuesday for a period of elevated fire danger along the
Caprock region as well. A Fire Weather Watch may be needed for much
of eastern NM Wednesday. A quick burst of valley rain and mountain
snow is expected over northern and western NM late Tuesday night
thru Thursday morning. Snowfall accums will be light in most areas
with perhaps 3 to 6" in the Tusas Mts. A strong upper level ridge
will move over the region Friday and Saturday with above normal
temps and light winds. The next storm system may take aim on the
region beginning Sunday with more wind, rain, snow, and colder
temps.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  46  28  50  31 /   0  10  10  80
Dulce...........................  45  21  47  25 /   0  10  20  90
Cuba............................  46  24  48  25 /   0   0   5  50
Gallup..........................  48  24  51  26 /   0   0   5  60
El Morro........................  49  25  49  26 /   0   0   0  50
Grants..........................  53  22  54  25 /   0   0   0  40
Quemado.........................  54  26  54  28 /   0   0   0  30
Magdalena.......................  55  33  56  33 /   0   0   0   5
Datil...........................  53  27  53  29 /   0   0   0  10
Reserve.........................  56  30  56  30 /   0   0   0  20
Glenwood........................  60  35  59  34 /   0   0   0  10
Chama...........................  38  20  41  21 /   0  10  20  80
Los Alamos......................  47  29  49  31 /   0   0   0  40
Pecos...........................  49  29  51  29 /   0   0   0  20
Cerro/Questa....................  43  23  45  27 /   0   0   0  40
Red River.......................  42  22  43  20 /   0   0   0  40
Angel Fire......................  41  20  41  21 /   0   0   0  30
Taos............................  46  20  48  24 /   0   0   0  30
Mora............................  51  30  51  30 /   0   0   0  20
Espanola........................  51  22  54  27 /   0   0   0  30
Santa Fe........................  49  28  50  30 /   0   0   0  20
Santa Fe Airport................  50  24  52  28 /   0   0   0  20
Albuquerque Foothills...........  52  34  54  37 /   0   0   0  20
Albuquerque Heights.............  54  31  55  34 /   0   0   0  10
Albuquerque Valley..............  55  27  57  32 /   0   0   0  10
Albuquerque West Mesa...........  53  29  54  33 /   0   0   0  10
Belen...........................  56  28  59  30 /   0   0   0   5
Bernalillo......................  54  28  56  32 /   0   0   0  20
Bosque Farms....................  56  25  58  29 /   0   0   0   5
Corrales........................  54  28  55  32 /   0   0   0  10
Los Lunas.......................  55  24  58  28 /   0   0   0   5
Placitas........................  51  30  53  34 /   0   0   0  20
Rio Rancho......................  52  30  54  33 /   0   0   0  10
Socorro.........................  58  32  61  32 /   0   0   0   5
Sandia Park/Cedar Crest.........  48  30  49  32 /   0   0   0  20
Tijeras.........................  51  28  53  33 /   0   0   0  20
Edgewood........................  52  26  53  31 /   0   0   0  10
Moriarty/Estancia...............  54  23  56  27 /   0   0   0   5
Clines Corners..................  51  28  53  30 /   0   0   0   5
Mountainair.....................  53  30  56  33 /   0   0   0   0
Gran Quivira....................  54  30  56  32 /   0   0   0   0
Carrizozo.......................  59  35  59  39 /   0   0   0   0
Ruidoso.........................  56  36  56  37 /   0   0   0   0
Capulin.........................  56  32  57  30 /   0   0   0   0
Raton...........................  59  27  60  26 /   0   0   0   5
Springer........................  58  28  61  26 /   0   0   0   5
Las Vegas.......................  57  30  58  31 /   0   0   0   5
Clayton.........................  61  37  64  35 /   0   0   0   0
Roy.............................  59  34  61  33 /   0   0   0   0
Conchas.........................  62  36  67  36 /   0   0   0   0
Santa Rosa......................  63  36  64  36 /   0   0   0   0
Tucumcari.......................  67  40  69  37 /   0   0   0   0
Clovis..........................  66  35  68  37 /   0   0   0   0
Portales........................  67  36  69  38 /   0   0   0   0
Fort Sumner.....................  67  35  68  37 /   0   0   0   0
Roswell.........................  69  35  74  38 /   0   0   0   0
Picacho.........................  66  41  67  44 /   0   0   0   0
Elk.............................  64  39  65  41 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...42
LONG TERM....16
AVIATION...34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 2:43 PM MSTHigh Wind WatchABQBernalillo, Chaves, Colfax, Curry, De Baca, Guadalupe and 12 more24 hr

Nearby

Wind Advisories in New Mexico, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.